# SDR NOCA1998

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 81 - ADW - ABORTED TAKEOFF AT 100 KNOTS DUE TO EICAS WARNING OF THE R-4 ENTRY DOOR OPEN.  RETURNED TO THE GATE WITHOUT INCIDENT.  INSPECTION OF THE R-4 WAS VERIFIED CLOSED AND LOCKED AND THE DOOR HANDLE FOUND IN THE PROPER POSITION HIGH ENERGY STOP HEAT DAMAGE CHECK ACCOMPLISHED.  NO HEAT DAMAGE FOUND.  DOOR PROXIMITY TARGET ADJUSTED AND OPERATIONALLY CHECKED GOOD.  (M)
